International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 11, Pages 671-678

On matrix transformations concerning the Nakano vector-valued sequence space

Suthep Suantai

Department of Mathematics, Faculty of Science, Chaing Mai University, Chiang Mai 50200, Thailand

Received 15 August 2000; Revised 20 October 2000

Copyright © 2001 Suthep Suantai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give the matrix characterizations from Nakano vector-valued sequence space (X,p) and Fr(X,p) into the sequence spaces Er, , ¯(q), bs, and cs, where p=(pk) and q=(qk) are bounded sequences of positive real numbers such that Pk>1 for all k and r0.